# SDR ASAA0843299

- Difficulty date: June 25, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Nr 7 Flap
- Component: Flap
- Component part number: 65C2632018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB MID FLAP CHAFED ABOVE NR 7 FLAP TRACK FAIRING.  REMOVED DAMAGED AREA FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 51 70 10 REPAIR 4.
